# SDR UPS02238845

- Difficulty date: June 11, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clevis
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CORROSION AT RT BS 870 FRAME SPLICE ON WW WALL WBL 60 APPROX.  CORROSION LOCATED ON HORIZONTAL CLEVIS FLANGES, CRACKS ALSO LOCATED. CORROSION AND CRACKS BEYOND LIMITS.  870 RT CLEVIS REPAIRED IAW SB 727-53-0077 R2 AND BOEING INSTRUCTIONS SRV-SNN-02-00105H, 00133H AND UPS AUTHORIZATION 727-53-20063.
